MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascqs0095 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported that safe step needle with leak.Parenteral nutrition withdrawal is performed, catheter washing is performed with push stop technique, damage is observed (in black clace) of the 22x15 needle extension.12/18/2019: the customer informed that the product was used in the patient as the defect was noticed during the use.There was no damage to the patient nor the health professional.

Brand Name
SAFESTEP HUBER NEEDLE SET 22G X 0.5IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9539681
Report Number3006260740-2019-04033
Device Sequence Number14037218
Product Code FPA
UDI-Device Identifier00801741066290
UDI-Public(01)00801741066290
Combination Product (Y/N)N
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0035YN
Device Lot NumberASCQS0095
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1